# SDR DALA2016030101562

- Difficulty date: February 29, 2016
- Submitted: March 1, 2016
- Operation: Air carrier
- Aircraft: N993DL
- Make and model: Doug MD-88
- Aircraft serial: 53345
- Aircraft time: 63,480 hours, 45,809 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON DUCT, 4 EA, UPPER SETTLEMENT AREA, 1EA, LUGS 2EA AND NEAR OF FLANGE.  UPPER SETTLEMENT AREA WAS REPAIRED IAW SOPM 20-10-19, PAR 3D.  LUGS WERE REPAIRED IAW ER/A 494638-14MA, REV B.  FLANGE WAS REPAIRED IAW ER/A 503276-14MA, REV C AND AREA WERE TREATED AND PAINTED IAW SRM 51-10-3, PAR 14 AND 21, CRACK ON FLANGE .300", UPPER SETTLEMENT AREA 2", CRACK LUGS .250".
